Journal of Symbolic Logic

Review: Wolfram Schwabhäuser, Über die Nichtdefinierbarkeit einiger Begriffe der hyperbolischen Geometrie mit elementaren Mitteln

Lesław W. Szczerba

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 1 (1971), 156.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737517

JSTOR
links.jstor.org

Citation

Szczerba, Lesław W. Review: Wolfram Schwabhäuser, Über die Nichtdefinierbarkeit einiger Begriffe der hyperbolischen Geometrie mit elementaren Mitteln. J. Symbolic Logic 36 (1971), no. 1, 156. https://projecteuclid.org/euclid.jsl/1183737517


Export citation